# SDR ASOA201705041548

- Difficulty date: May 4, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 36,465 hours, 27,168 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 20 CORRODED BETWEEN FS 295 AND FS 310. REMOVED CORROSION, REPLACED DAMAGED FASTENERS AND RESTORED FINISH PER ECTC EA 32-2017-109.
